the tanning salon i USE to go to has a med list of drugs not to enter on with risk levels. I typed use in caps lock because mtx and pred on are on the "list" and they were a higher level so they didnt even let me tan! so fair eyed fair skinned me is doing the pastey and doing just fine. i guess i am getting older because i use to be blonde too and now i no longer dye my hair on mtx and i foundout i have dark hair with plenty of greys! hahahaha pretty shocking to see dark brown on my head and not my skin lol
but be healthy and keep safe from the uv rays.
Another alternative to tanning is the moiturizers with self tanners in them and I think Jergensens and Neutrogena make them, I have used them in the past and they really work if you are fair skinned! Especially if you have a special event coming up and you don't want to risk the tan in a bottle (fearing turing orange) these are a great alternative.
Yally, why don't you color your hair? are you not supposed to while on MTX? I have now found some grey (just enough to start flipping out about it) and had color for the first time yesterday, close to my natural color. Is this something you are not supposed to do? Sheesh please say its okay to color hair whilie on MTX.
My daughter is 11, and I'm already harping on her about skin and sunscreen, she thinks I'm insane It's not only for when you go swimming, I tell her.
I don't know what it is about these meds and hair, but I had planned on growing mine out...forget it!! Now it is always so dry and it doesn't seem to grow at all or very slowly. My hair used to be soft but now I have tried everything even salon shampoos, and I never use a hair dryer or stylers but you can't tell. I had mine colored a couple of days ago and nothing bad happened to my hair, it don't see any difference so I think you are okay It didn't make mine any drier at least! I really hate these meds, and the plaquenil if you are on it is a huge culprit for bad hair, since that is what I started out on and that was the end of good hair (and skin). The MTX only seems to add to the problem Hang in there I know it can be depressing!